MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3¿ HYDROPHILIC INTERMITTENT CATHETER, MALE; MAGIC 3 CATHETERS

C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3¿ HYDROPHILIC INTERMITTENT CATHETER, MALE; MAGIC 3 CATHETERS
Model Number 53614GS
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that there was not enough lubrication on some of the catheters.No medical intervention was reported.
 
Additional Manufacturer Narrative
The reported event is inconclusive as no sample was returned for evaluation.A potential failure mode could be ¿viscosity too high/low¿.A potential root cause for this failure could be ¿operator error or mechanical failure¿.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "prior to opening the sealed catheter pouch, apply pressure to the foil packet to release the water.Ensure all water is released from the foil packet".
 
Event or Problem Description

Brand Name
MAGIC3¿ HYDROPHILIC INTERMITTENT CATHETER, MALE
Common Device Name
MAGIC 3 CATHETERS
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key8612460
Report Number1018233-2019-02569
Device Sequence Number11292107
Product Code OHR
UDI-Device Identifier00801741072659
UDI-Public(01)00801741072659
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number53614GS
Device Catalogue Number53614GS
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/25/2019
Supplement Date Received by Manufacturer05/22/2019
Initial Report FDA Received Date05/15/2019
Supplement Report FDA Received Date06/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1